Onsager's Conjecture for Admissible Weak Solutions

Tristan Buckmaster, Camillo De Lellis, László Székelyhidi, Vlad Vicol

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)229-274
Number of pages46
JournalCommunications on Pure and Applied Mathematics
Volume72
Issue number2
DOIs
StatePublished - Feb 1 2019

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Buckmaster, T., De Lellis, C., Székelyhidi, L., & Vicol, V. (2019). Onsager's Conjecture for Admissible Weak Solutions. Communications on Pure and Applied Mathematics, 72(2), 229-274. https://doi.org/10.1002/cpa.21781